# SDR JJBA2019041109007

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,635 hours, 20,465 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Carbon Seal
- Condition: Failed
- Location: Fan Shaft
- Part time: 31,519 hours, 19,211 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES DETECTED IN BOTH COCKPIT AND CABIN DURING DESCENT. R&R #1 ENGINE NO 0 CARBON SEAL AND FAN DRIVE SHAFT.  OPS AND LEAK CHECK SAT. DECONTAMINATED PACKS 1 AND 2. NO OIL SMELL PRESENT IN COCKPIT OR CABIN.
